# SDR UPS02438645

- Difficulty date: May 15, 2002
- Submitted: June 19, 2002
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 95,929 hours, 24,524 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 65B169521
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, BS 980 LT FWD BATHTUB FITTING FOUND CHORD MOUNTING FLANGE 3 HOLES CRACKED.  ONE HOLE AT UPPER BATHTUB FOUND 2 CRACKS RUNNING I/B APPROX .0625 AND .125 ANOTHER HOLE AT LOWER BATHTUB FOUND CRACK RUNNING I/B APPROX .1875, THE LOWEST HOLE OF THE FLANGE FOUND CRACK RUNNING DOWN APPROX .6250.  CUTOUT BS 980 LT BATHTUB FITTING REPLACED IAW SRM 51-10-01 PG 8.
